# SDR HALA9700154

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - RIGHT STATION 1260, LONGERON 11 HAS LEVEL 2 CORROSION, CANTED BULKHEAD SUPPORT.  FABRICATED AND INSTALLED BULKHEAD SUPPORT PER SRM 51-10-2, 53-14-4 FIG 3, 51-10-1 FIG 38, 51-10-3.  (M)
